MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/25/2020
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We have not ben able to retrieve the device for evaluation.User caught his finger in the folding mechanism.He received 8 stitches.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10715675
Report Number2438477-2020-00051
Device Sequence Number11544704
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public00822383233222
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
Report Date (Section F) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient Age81 YR
Patient Weight95
Date Report Sent to FDA10/21/2020